Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

tetralysal unable to swallo...

I have recently been told to take tetralysal capsules once a day for my acne, but i am unable to swallow. Can I open up the capsule instead and take it with food or something? I am 16 years old and I am unable to swallow! I have been using differin cream for my acne for the last 2 years with no effect. Recently, I was given tetralysal capsules to take instead. But i am unable to swallow pills, tablets or capsules at all. Can I open up the capsule instead and eat it with food or honey? If I do this, will the medicine still work properly?
Asked On : Mon, 10 Jan 2011
Answers:  3 Views:  1229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Health care Magic forum,
Tetralysal is lymecyclin an antibiotic for acne.Its a good medicine for pimples.Usually capsule coated medicines might cause irritation of stomach wall with their content and thats the reason there is a slow release from them when they are in a capsule.Consult your doctor for the same,since we don't have this medicine in our country.
Take care,
Answered: Tue, 11 Jan 2011
I find this answer helpful
  User's Response
Thanks, Doctor.
I consulted my doctor and she said that I would have to take the capsule. There is no other alternative. If I was to open it, I would have all sorts of problems in my mouth, like ulcers and it would be painful. Worse for me because I have a very sensitive mouth. So, i'm going to practice taking tic-tacs and other sweets first before I go on this antibiotic course.
Do you have any ways to make it easier for me to swallow the capsule?
Answered: Wed, 12 Jan 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome to Health care Magic forum,
well you have to make it easier by practice .What you can do is put the capsule in some food item like a burger or hot dog and just keep swallowing it..may be it will help you.
Take care,
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor